# SDR DXTA2024051711792

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 4,834 hours, 3,138 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356072255
- Condition: Defective
- Location: Lt Wng Bleed Lk
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING BLD LEAK L AMBER CAS: WING BLEAD LEAK L ILLUMINATED ON FINAL. THE MESSAGE WAS ON UNTIL WE SHUT THE AIRPLANE COMPLETELY DOWN. THE FIRE DEPARTMENT THERMAL SCANNED THE WING AND IT WAS AT AMBIENT.  REMOVED AND REPLACED LH WING BLEED AIR LEAK DETECTION SENSING ELEMENT PERFORMED HIGH POWER RUNS OPS CHECK GOOD NO FAULTS AT THIS TIME NO DEFECTS NOTED AT THIS TIME
